# SDR ASAA0956192

- Difficulty date: July 11, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 11,657 hours, 3,322 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR COND AND PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL AFTER ENGINE START.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21 51 00 700 803, NO FAULTS NOTED.  OPS CHECK GOOD.
